Semiproportional values for TU games

Share/Save/Bookmark

Khmelnitskaya, Anna B. and Driessen, Theo S.H. (2003) Semiproportional values for TU games. Mathematical methods of operations research, 57 (5). pp. 495-511. ISSN 1432-2994

[img] PDF
Restricted to UT campus only
: Request a copy
256kB
Abstract:The goal of the paper is to introduce a family of values for transferable utility cooperative games that are proportional for two-person games and as well satisfying some combinatorial structure composed by contributions of complementary coalitions or, to less extent, marginal contributions by players.
Item Type:Article
Copyright:© 2003 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/58668
Official URL:http://dx.doi.org/10.1007/s001860200271
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 213479